# SDR UIEA2015071000331

- Difficulty date: July 8, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,597 hours, 16,394 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW HEAT MSG ON INFLIGHT.  R & R RT FWD WINDOW IAW AMM 56-11-01-404-017, OPERATIONS CHECKED OK.  R & R RT WINDOW HEAT CONTROL UNIT, OPERATIONS CHECKED OK.
